Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bleeding and clots. Have irregular periods. Stopped birth control pills. Occasional stomach pain. Normal?

Hi, from about 3 weeks I have had blood stains and small clots in my underwear..though it has had not been everyday. I am sure it s not my periods. However I have irregular periods and have been using pills for more than 3 years and stop using them in may 2012...sometimes I have terrible pain in my stomach it something I should be concern or is it normal?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Jan 2016
Your intermenstrual spotting and sometimes clots seems to be due to hormonal disturbance. Since you have stopped using (contraceptive) pills for about 3 years, this cannot be related to the pills.
If the eggs are not being released it may lead to the excessive thickening of the lining of the uterus (Endometrium) which can break in between causing some spotting to bleeding.
The other causes could be some small growth inside the uterine cavity. But usually such growth cause excessive bleeding rather than spotting.
Please get your thorough work up done along with ultrasonographic study an endometrial study. It is likely, you will require some cyclical hormonal treatment for few months.
Answered: Mon, 6 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor